Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

i had the maraina iud and now.................... adult content

i had my maraina iud takein out in june of this year i had a period in june then july i never had a period and this month the bleading comes and goes if i cout everythime i think this will be my third period this month i have been looking and maybe the secound one was spotting and this is the secound cause this time its bright red any way does any one know whats going on

 
Anonymous

Asked by Anonymous at 2:00 PM on Aug. 27, 2010 in Health

This question is closed.
Answers (4)
  • I had the same thing, I think it is your body just getting use to being back to normal. I don't know about you but when I had the IUD, I didn't ever get my period, maybe once in a great while I would have some spotting, which is normal. So what is happening now is also normal, it is just your body getting back to normal without the IUD. For me this (weird period) lasted about four months then I was normal again. Don't worry about....

    sheloveearth

    Answer by sheloveearth at 2:04 PM on Aug. 27, 2010

  • Its probubly your body adjusting to not having the constant hormone supply and its all out of whack.
    carsonsmommytam

    Answer by carsonsmommytam at 2:01 PM on Aug. 27, 2010

  • You just had a device taken out of your uterus (an internal organ) Your uterus is going to time to adjust itself. I'm sure you're fine.
    samurai_chica

    Answer by samurai_chica at 2:01 PM on Aug. 27, 2010

  • Never used. Sorry.
    MyAngel003

    Answer by MyAngel003 at 3:30 PM on Aug. 27, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN